Approximate conditional inference in mixed-effects models with binary data

  1. Lookup NU author(s)
  2. Dr Jian Shi
Author(s)Lee W, Shi JQ, Lee Y
Publication type Article
JournalComputational Statistics & Data Analysis
Year2010
Volume54
Issue1
Pages173-184
ISSN (print)0167-9473
ISSN (electronic)1872-7352
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/j.csda.2009.07.027
DOI10.1016/j.csda.2009.07.027
Actions    Link to this publication
Share